# SDR AALA20040073

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT BATTERY PACK B5-28 INOPERATIVE.  EMERGENCY ARROW MARKER LIGHT SIGN ASSEMBLY IN FORWARD ENTRY AISLE ON GALLEY WALL NEAR FLOOR IS BROKEN.  REPLACED BATTERY PACK ASSEMBLY B5-28 FOR EMERGENCY LIGHTS AND REPLACED THE EMERGENCY ARROW MARKER LIGHT SIGN ASSEMBLY IN FORWARD ENTRY AISLE ON GALLEY WALL NEAR FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
